Repositorio de producción científica de la Universidad de Sevilla

Algunos espacios topológicos que admiten una medida-categoría

 

Advanced Search
 
Opened Access Algunos espacios topológicos que admiten una medida-categoría
Cites
Show item statistics
Icon
Export to
Author: Ayerbe Toledano, José María
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1984
Published in: Collectanea Mathematica, 35 (3), 221-232.
Document type: Article
Abstract: Let X be a topological space. A category measure m on X is a countably aditive finite measure defined on the σ-algebra formed by all sets with the Baire property, such that m(E)=0 iff E is of Baire first category. It is known that one can define a density topology on every space of finite measure X such that X becomes a category measure space. In this paper some conditions are given so that a topological space be a category measure space.
Cite: Ayerbe Toledano, J.M. (1984). Algunos espacios topológicos que admiten una medida-categoría. Collectanea Mathematica, 35 (3), 221-232.
Size: 323.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/48818

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)